# SDR IPXA2022100586875

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1691 L48l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO COMPARTMENT BILGE AREA STA 1691 LONGERON 48L HAS CORROSIONACCOMPLISHED REPAIR ON CENTER CARGO COMPARTMENT LONGERON 48L STA 1691 PER VT SAA EA#011-5310-01-A9691 REV I/R AND UPS EO MD11-5310-84725-A
